Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 14
Issue 6, 3141–3763
Issue 5, 2511–3139
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The slicing number of a knot

Charles Livingston

Algebraic & Geometric Topology 2 (2002) 1051–1060

arXiv: math.GT/0206072

Abstract

An open question asks if every knot of 4–genus gs can be changed into a slice knot by gs crossing changes. A counterexample is given.

Keywords
slice genus, unknotting number
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57N70
References
Forward citations
Publication
Received: 13 June 2002
Accepted: 29 October 2002
Published: 5 November 2002
Authors
Charles Livingston
Department of Mathematics
Indiana University
Bloomington, IN 47405
USA